Viewing 5 reply threads
  • Author
    Posts
    • #16306
      Libby
      Participant

      Hi there- lately I have been getting random moments of dizziness where I either feel like I am swaying OR I completely don’t know where I am or who I am (like being disoriented). The episodes are very brief, not more than a few seconds and then I snao out of it. But today I got a longer episode and decided to use my pulse oximeter and sure enough my oxygen was around 89 which isn’t terrible, but for me it never goes less than 91 usually. I emailed my doctor but sometimes when stuff like this happens and the episodes are so short, I think I am imagining things! Anyone else experience this?

    • #16307
      Kathleen Sheffer
      Participant

      I experienced a lot of dizziness as a side effect of Remodulin and Revatio. It’s really scary and uncomfortable! You’re not imagining it and you’re right to bring it up with your doctor. What medications do you take? Dizziness is listed as a side effect of virtually every medication, haha!

    • #16308
      Libby
      Participant

      That’s the thing, other than baby aspirin as a blood thinner, I don’t take anything!

      • #16309
        Kathleen Sheffer
        Participant

        Are you able to check your blood pressure from home when this happens? I get pounding headaches and dizziness post-transplant when my blood pressure is too high. That’s the only other thing I can think of. Hopefully other members can chime in with their ideas.

    • #16311
      Libby
      Participant

      Sadly I do not have a BP cuff but I sure need to get one!

    • #16312
      Brittany Foster
      Keymaster

      Hey !
      I have experienced this when my oxygen levels are really low like in the low 80s high 70s. It’s like I can’t concentrate on what people are saying. Maybe the doctors can give you a pulse ox test for home where they can monitor your levels for 24 hours and see if supplemental oxygen could help you in these moments. Especially if it keeps happening. Like Kathleen said too, it could be your blood pressure fluctuating or your heart rate fluctuating too. Sometimes when my pressures drop or when my heart rate goes up too high in a short amount of time I get the same feeling. It would be a good idea to mention this to the doctor though and inquire about the test for oxygen at home if you’re thinking that you may be having more of these episodes or if they’re getting more frequent.

    • #16313
      Brittany Foster
      Keymaster

      Also Libby,
      I know this probably sounds like common sense but making sure you’re properly hydrated is the first thing the doctors will probably mention! Checking blood pressure when you go from sitting to standing is a good indicator if you are dehydrated if you see a huge difference and drop in BP when you stand up. It can also be a sign of orthostatic intolerance and nervous system type issues. Do you see a neurologist?

Viewing 5 reply threads
  • You must be logged in to reply to this topic.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account